Alert archive / Arizona / Flash Flood Warnings in 2013
Flash Flood Warning 304, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Nov 21, 2013, 8:50 PM MST for Mohave County, Arizona. It was in force for 115 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 21, 2013, 8:50 PM MST (03:50 UTC)
- Expired
- Nov 21, 2013, 10:45 PM MST
- In force
- 115 min
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Flood severity
- None
County Mohave County, AZ
The radar
The Las Vegas radar (KESX), 31 km from the middle of the area, began a volume at 03:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 100 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 00:00Z, 3.8 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 699 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
483
WGUS55 KVEF 220350
FFWVEF
AZC015-220545-
/O.NEW.KVEF.FF.W.0304.131122T0350Z-131122T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
850 PM MST THU NOV 21 2013
THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EXTREME WEST CENTRAL MOHAVE COUNTY IN NORTHWEST ARIZONA...
* UNTIL 1045 PM MST
* AT 840 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORM OVER EXTREME WEST CENTRAL MOHAVE
COUNTY...OR JUST EAST OF WILLOW BEACH...MOVING NORTH AT 15 MPH.
AUTOMATED RAIN GAUGES IN THE AREA OF REPORTED NEARLY THREE
QUARTERS OF AN INCH SINCE 815 PM MST.
* LOCATIONS IMPACTED INCLUDE...
WILLOW BEACH ACCESS ROAD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE
RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED
ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS EVEN HARDER TO SEE WATER
COVERING THE ROADWAY OR IN LOW WATER CROSSINGS.
REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS.
&&
LAT...LON 3586 11467 3587 11466 3591 11470 3599 11470
3599 11452 3580 11452 3582 11469
$$
BP2 follow-up statements
961
WGUS75 KVEF 220449
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
949 PM MST THU NOV 21 2013
AZC015-220545-
/O.CON.KVEF.FF.W.0304.000000T0000Z-131122T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-
949 PM MST THU NOV 21 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM MST/945 PM
PST/ FOR EXTREME WEST CENTRAL MOHAVE COUNTY...
AT 939 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE HEAVY RAIN IN AND AROUND THE WARNED AREA OF WILLOW BEACH.
NEARLY NINE TENTHS OF AN INCH OF RAIN FELL ON THE STEEP TERRAIN EAST
OF WILLOW BEACH WHICH IS LIKELY CAUSING FLASH FLOODING OF NORMALLY
DRY WASHES.
LOCATIONS IMPACTED INCLUDE...
WILLOW BEACH ACCESS ROAD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS EVEN HARDER TO SEE WATER
COVERING THE ROADWAY OR IN LOW WATER CROSSINGS.
&&
LAT...LON 3586 11467 3587 11466 3591 11470 3599 11470
3599 11452 3580 11452 3582 11469
$$
BP765
WGUS75 KVEF 220545
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1045 PM MST THU NOV 21 2013
AZC015-220550-
/O.EXP.KVEF.FF.W.0304.000000T0000Z-131122T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-
1045 PM MST THU NOV 21 2013
...THE FLASH FLOOD WARNING WILL EXPIRE AT 1045 PM MST/945 PM PST/ FOR
EXTREME WEST CENTRAL MOHAVE COUNTY...
RAINFALL AROUND WILLOW BEACH HAS DIMINISHED. THE FLASH FLOOD WARNING
WILL BE ALLOWED TO EXPIRE.
THE NATIONAL PARK SERVICE REPORTED THAT WILLOW BEACH ACCESS ROAD HAS
BEEN CLOSED DUE TO ROCKS AND DEBRIS IN THE ROADWAY. ROCK AND DEBRIS
WAS ALSO REPORTED AROUND THE CAMPGROUND AND BOAT LAUNCH AREA.
LAT...LON 3586 11467 3587 11466 3591 11470 3599 11470
3599 11452 3580 11452 3582 11469
$$
BPWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Nov 21, 8:40 PM MST, 10 minutes earlier.
Area forecast discussion, Nov 21, 8:40 PM MST, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
740 PM PST THU NOV 21 2013
.SYNOPSIS...A STRONG LOW PRESSURE SYSTEM WILL PRODUCE NUMEROUS
SHOWERS THROUGH SATURDAY WITH LOCALLY HEAVY SNOW IN THE HIGHER
TERRAIN OF CLARK AND LINCOLN COUNTIES. DRIER AIR WILL BEGIN TO MOVE
INTO THE AREA SUNDAY AND HIGH PRESSURE WILL LEAD TO DRY AND WARMER
CONDITIONS MONDAY AND TUESDAY. THE NEXT STORM SYSTEM COULD PRODUCE
SHOWERS ACROSS THE REGION ON THANKSGIVING DAY.
&&
.UPDATE...ENOUGH INSTABILITY OVER SOUTHERN NEVADA/NORTHWEST ARIZONA
THIS EVENING TO PRODUCE ISOLATED THUNDERSTORMS WITH STORMS ALREADY
HAVING MOVED ACROSS THE LAUGHLIN/BULLHEAD CITY AREA. WILL UPDATE THE
GRIDS/ZONES TO INCLUDE ISOLATED ACTIVITY FOR THE OVERNIGHT HOURS
ACROSS MAINLY MOHAVE AND CLARK COUNTIES. AT THE SAME TIME HAVE
ADJUSTED POPS UPWARDS FOR BETTER REPRESENT THE PRECIPITATION
PATTERNS FOR THE NEXT SEVERAL HOURS TOO. UPDATES OUT SHORTLY.
&&
AVIATION...FOR MCCARRAN...LOW CIGS AND OCCASIONAL SHOWERS THROUGH
FRIDAY. CIGS AROUND 6 KFT BUT DOWN TO 2 KFT IN SHOWERS WITH VSBY
POTENTIALLY 3-5SM. WINDS TRENDING OUT OF THE NORTH BUT GENERALLY 10
KTS OR LESS INCREASING TO 12-16 KTS AROUND 14Z FRIDAY.
FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...NORTH WINDS 10-20 KTS WILL SPREAD SOUTH ACROSS THE AREA
TONIGHT AND EARLY FRIDAY. WIDESPREAD SHOWERS WITH CIGS 5-7 KFT BUT
OCCASIONALLY DOWN TO 2-4 KFT IN SHOWERS. VSBY OCCASIONALLY BELOW 3SM
IN RAIN OR SNOW.
&&
.PREV DISCUSSION...
344 PM PST THU NOV 21 2013
.SHORT TERM...THROUGH FRIDAY NIGHT...UPPER LOW ALONG CALIFORNIA
COAST WAS PRODUCING WIDESPREAD SHOWERS ACROSS MUCH OF THE FORECAST
AREA THIS AFTERNOON WITH SOME PRETTY DECENT RAINFALL AMOUNTS. NO
SIGNIFICANT SNOW REPORTED YET IN LINCOLN COUNTY SO FAR ACCORDING TO
THE S.O. IN PIOCHE. THE LOW WILL DROP TO THE FAR SOUTHERN CALIFORNIA
COAST TONIGHT AND WILL BEGIN TO MOVE INLAND FRIDAY AND FRIDAY NIGHT.
SHOWERS WILL CONTINUE OVER MOST OF THE FORECAST AREA THROUGH THIS
TIME FRAME BUT THERE ARE STILL DIFFERENCES BETWEEN THE MODELS WITH
THE POSITION OF THE BEST PRECIPITATION BANDS. GENERALLY IT LOOKS
LIKE THE BAND OF HEAVIEST PRECIPITATION WILL SET UP EAST OF OUR
FORECAST AREA INTO CENTRAL ARIZONA FRIDAY AND FRIDAY NIGHT. HOWEVER
A SECONDARY BAND WHICH DEVELOPED OVER CLARK COUNTY TODAY LOOKS LIKE
IT WILL CONTINUE AND PERHAPS EXPAND INTO NYE AND LINCOLN COUNTIES
AND PERHAPS EVEN WRAPPING UP INTO ESMERALDA AND INYO COUNTIES. GIVEN
THAT SCENARIO AND EASTERLY UPSLOPE FLOW INTO THE SPRING MOUNTAINS I
DECIDED TO ISSUE A WINTER WEATHER ADVISORY ABOVE 7000 FEET BEGINNING
AT 4 PM THIS AFTERNOON AND CONTINUING THROUGH 4 AM SATURDAY. WITH
THE MODELS SPREADING MORE PRECIPITATION NORTH INTO LINCOLN COUNTY
TONIGHT I DECIDED TO EXTEND THE ADVISORY THERE THROUGH TONIGHT.
OVERALL THE MODELS ARE SPREADING PRECIPITATION FARTHER NORTH AND
WEST WITH THE 12Z RUNS AND I MADE FAIRLY SIGNIFICANT ADJUSTMENTS TO
THE POP GRIDS ACCORDINGLY.
.LONG TERM...SATURDAY THROUGH THANKSGIVING NIGHT.
WHILE THE WEEKEND WILL BE COOL, IT APPEARS THAT MOST AREAS SHOULD BE
ABLE TO SHAKE THE WET FACTOR BY SATURDAY NIGHT IF NOT SUNDAY. THE
12Z OPERATIONAL MODELS GENERALLY PLACE THE MID AND UPPER LOW CENTER
OVER THE LOWER DESERTS OF SOCAL BY SATURDAY AFTERNOON. THE MAIN
AREAS OF MOISTURE ASSOCIATED WITH THE LOW ARE SHOWN TO BE ON THE
NORTHEAST AND NORTH SIDES OF THE LOW AND THUS WE KEPT THE HIGHEST
POPS OVER THESE AREAS. SNOW LEVELS BASED ON 700 MB TEMPS LOOK TO
MAINLY BE BETWEEN 5500 AND 6000 FEET IN THIS TIME FRAME EXCEPT OVER
MOHAVE COUNTY WHERE SNOW LEVELS SHOULD BE CLOSER TO 6500 FEET.
ANOTHER 1 TO 3 INCHES OF SNOW IN GENERAL COULD BE POSSIBLE ACROSS
THE HIGHER ELEVATIONS ESPECIALLY ABOVE 7000 FEET. THINGS SHOULD
START TO DRY OUT FROM THE WEST BY SATURDAY NIGHT AS THE LOW CENTER
STARTS TO HEAD EAST ACROSS NORTHERN ARIZONA. THE MAIN ISSUE FOR
SATURDAY NIGHT WILL BE JUST HOW MUCH MOISTURE WRAPS AROUND THE BACK
SIDE OF THE LOW AND HOW MUCH SHOWER ACTIVITY ACTUALLY CAN DEVELOP.
OVERALL WE HAVE NOT DRIED OUT THE FORECAST AS QUICK AS THE MODELS
ALTHOUGH I DID GO AHEAD AND ADJUST POPS DOWN BASED ON THE LATEST
RUNS. HIGHS SHOULD BE 8-12 DEGREES BELOW NORMAL ON SATURDAY AND
ALTHOUGH ADDITIONAL SUNSHINE SHOULD HELP TO BOOST HIGHS FOR SUNDAY,
HIGH TEMPS LOOK TO STILL BE 6-10 DEGREES BELOW NORMAL.
RIDGING ALOFT IS SHOWN TO BUILD IN FROM THE PACIFIC ON MONDAY.
FORECAST SOUNDINGS FROM THE GFS IN BUFKIT SHOW A NICE ALIGNMENT OF
THE WINDS FROM THE NORTHEAST IN THE LATE MORNING AND AFTERNOON HOURS
ON MONDAY WHICH WILL HELP SUPPORT BREEZY CONDITIONS ESPECIALLY IN
AREAS THAT FAVOR NORTH-NORTHEAST WINDS SUCH AS THE VIRGIN RIVER
GORGE AND THE COLORADO RIVER VALLEY NEAR LAUGHLIN AND BULLHEAD CITY.
OTHERWISE EXPECT DRY CONDITIONS AND A DECENT AMOUNT OF SUNSHINE.
TEMPS SHOULD WARM A FEW MORE DEGREES BUT HIGHS ARE EXPECTED TO BE
ABOUT 5 DEGREES BELOW NORMAL. THE RIDGE IS FORECAST TO BUILD ON TOP
OF THE AREA TUESDAY WHICH SHOULD ALLOW FOR FURTHER WARMING, HOWEVER,
AN ADVANCING TROUGH IN THE PACIFIC SHOULD START TO SPREAD IN HIGH
CLOUDS ACROSS THE AREA WHICH COULD LIMIT HEATING.
MODELS ARE IN SEMI-DECENT AGREEMENT IN HANDLING THE NEXT SYSTEM AT
LEAST EARLY ON WITH THE BASIC 'IDEAS'. A CLOSED LOW IS SHOWN TO HEAD
IN FROM THE PACIFIC TOWARD NORCAL ON WEDNESDAY AND THEN HEAD SOUTH
ALONG THE CALIFORNIA COAST ON WEDNESDAY NIGHT INTO THANKSGIVING DAY
AND THANKSGIVING NIGHT. THE ECMWF WAS FASTER AT SPREADING
PRECIPITATION INTO OUR AREA, WITH THE 12Z OPERATIONAL RUN SHOWING IT
INTO THE WESTERN THIRD OF OUR AREA BY WEDNESDAY AFTERNOON. AFTER
THAT, SOME MODEL DIFFERENCES WITH THE TRACK OF THE LOW EXIST WITH
SOME MODELS KEEPING IT MORE TOWARD THE COAST AND OTHERS FURTHER
INLAND. FOR NOW, I KEPT POPS GREATEST IN THE WESTERN PARTS OF OUR
CWFA AND WENT WITH A GENERIC BLEND OF THE OPERATIONAL MODELS AND GFS
ENSEMBLE MEAN FOR POPS. OVERALL THOSE PLANNING FOR THE BIG TRAVEL
DAY BEFORE THANKSGIVING AND WITH THANKSGIVING DAY PLANS SHOULD BE
ALERT FOR THE POTENTIAL FOR UNSETTLED WEATHER AND POSSIBLY SOME
TRAVEL IMPACTS. I DID GO AHEAD AND MAKE SOME SIGNIFICANT ADJUSTMENT
TO OUR POP GRIDS AS A RESULT OF THE LATEST MODELS.
&&
.VEF WATCHES/WARNINGS/ADVISORIES...
NV...WINTER WEATHER ADVISORY UNTIL 4 AM PST SATURDAY FOR NVZ018-019.
WINTER WEATHER ADVISORY UNTIL 4 AM PST FRIDAY FOR NVZ015.
AZ...NONE.
CA...NONE.
&&
UPDATE...JENSEN
PREV DISCUSSION...HARRISON/STACHELSKI
FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:
HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTERHazardous weather outlook, Nov 21, 4:36 PM MST, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 336 PM PST THU NOV 21 2013 NVZ015-221000- LINCOLN COUNTY- 336 PM PST THU NOV 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN NEVADA. .DAY ONE...THIS AFTERNOON AND TONIGHT WINTER WEATHER ADVISORY HAS BEEN EXTENDED THROUGH 4 AM PST FRIDAY. SNOW ACCUMULATIONS UP TO 5 INCHES ABOVE 5000 FEET TONIGHT. THE MAIN IMPACT WILL BE TO TRAVELERS ON THE AREA ROADWAYS AS SLICK ROADS BY BE ENCOUNTERED ALONG WITH LOWERED VISIBILITIES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED RAIN AND SNOW SHOWERS WILL CONTINUE INTO SATURDAY AS AN UPPER LOW OVER SOUTHERN CALIFORNIA SLOWLY MOVES EAST INTO ARIZONA. NO WEATHER HAZARDS ARE EXPECTED SUNDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NVZ018-019-221000- SHEEP RANGE-SPRING MOUNTAINS- 336 PM PST THU NOV 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN NEVADA. .DAY ONE...THIS AFTERNOON AND TONIGHT WINTER WEATHER ADVISORY ABOVE 7000 TONIGHT. SNOW LEVELS LOWERING TO 6500 FEET TONIGHT WITH GREATEST ACCUMULATIONS ABOVE 7000 FEET. THE MAIN IMPACT WILL BE TO TRAVELERS ON THE AREA ROADWAYS AS SLICK ROADS BY BE ENCOUNTERED ALONG WITH LOWERED VISIBILITIES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PERIODS OF SNOW WILL CONTINUE THROUGH FRIDAY NIGHT WITH THE WINTER WEATHER ADVISORY RUNNING THROUGH 4 AM SATURDAY MORNING. TOTAL ACCUMULATIONS ABOVE 7000 FEET WILL RANGE BETWEEN 6 AND 12 INCHES. NO WEATHER HAZARDS ARE EXPECTED SUNDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ001>003-036-CAZ519>527-NVZ014-016-017-020>022-221000- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES- OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- ESMERALDA AND CENTRAL NYE COUNTY-NORTHEAST CLARK COUNTY- WESTERN CLARK AND SOUTHERN NYE COUNTY-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 336 PM PST THU NOV 21 2013 /436 PM MST THU NOV 21 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS AREAS OF RAIN WILL OCCUR TONIGHT AS AN AREA OF LOW PRESSURE DEVELOPS NEAR THE SOUTHERN CALIFORNIA COAST. SOME LOCALIZED STREET FLOODING IS POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED TO NUMEROUS AREAS OF RAIN WILL CONTINUE FRIDAY AND SATURDAY...MAINLY ACROSS CLARK COUNTY NEVADA...SAN BERNARDINO COUNTY CALIFORNIA AND MOHAVE COUNTY ARIZONA. SOME LOCALIZED STREET FLOODING IS POSSIBLE. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME SUNDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Nov 21, 6:31 PM MST, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
531 PM PST THU NOV 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HEAVY SNOW PIOCHE 37.93N 114.45W
11/21/2013 U0.0 INCH LINCOLN NV LAW ENFORCEMENT
LINCOLN COUNTY SHERIFFS OFFICE REPORTS THAT US-93 WAS
CLOSED NORTH OF PIOCHE DUE TO HEAVY SNOW. TRAFFIC ROUTED
ALONG SR-318. SLUSHY ROADS STARTING TO FREEZE IN PIOCHE.
0510 PM SNOW 2 SW MT. CHARLESTON 36.26N 115.65W
11/21/2013 M2.0 INCH CLARK NV TRAINED SPOTTER
TRAINED SPOTTER REPORTS 2 INCHES NEW SNOW IN ECHO CANYON.
SNOW BEGINNING TO CREATE HAZARDOUS TRAVEL CONDITIONS IN
THE AREA.
&&
WOLCOTTThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 22, 3:26 PM MST | Wind Advisory | VEF | Mohave | 6 hr |
Nearby
Flash Flood Warnings in Arizona, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.